Paxil suicide

“…we were devastated by his suicide.”

In May of 1995, my husband was taking Paxil. He made the comment that he was never going to stop taking Paxil, because it made him feel so much better. About 2 weeks later he killed himself by shooting himself under the chin. He left behind me, his wife and 2 children, along with many family members that were devastated by his suicide.

Christy Hunter
903-753-1093603
Audrey St.
Longview, TX 75601

2003

This is Survivor Story number 42.
Total number of stories in current database is 77

 1,528 total views,  1 views today

Cataracts from Prozac

“I have seen four eye doctors and they all are stumped as to why I got cataracts.”

 

I was on Prozac for about half a year and stopped taking it because I could no longer tolerate the side effects. Now four years later I have developed cataracts in both eyes (20/200) and had to have my natural lens replaced with “plastic”.
I’m only 38, never abused my self and have always been healthy. I am a pilot / flight instructor and have always worn ray ban sunglasses. I have seen four eye doctors and they all are stumped as to why I got cataracts. Do you think that the use of Prozac may have caused cataracts? And are there others out there going through this besides me? I’d really like to know.
Thanks.

If the doctors Glenn has seen were aware of the doubling of cortisol levels with only one single 30 mg dose of Prozac, they would not be stumped as to why he got cataracts. This type of steroid effect has long been linked to cataracts and many other serious physical effects. For any additional information on eye problems reported with SSRIs see Prozac: Panacea or Pandora? (800-280-0730)

Glenn
glennbarclay@yahoo.com

 

Years 2000 and Prior

This is Survivor Story number 42.
Total number of stories in current database is 96

 1,718 total views